# SDR UALA2010012500306

- Difficulty date: January 22, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 37,513 hours, 4,653 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102141
- Part serial: 64672
- Condition: Defective
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK R STATUS MSG.  VALVE FOUND DEFECTIVE. REPLACED RT PACK LOW LIMIT VALVE.  OPS NORMAL.
